| Catalog Number |
02.12.0214FR |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
05/19/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient has undergone a uka in 2012 with competitor components.On the(b)(6) 2022, the patient has been revised because of a fall which had partially affected the internal lateral ligament and the stability of the prosthesis.Implantation of gmk-sphere components with myknee cutting guides.On the (b)(6) 2024, the patient has been revised due to instability of the knee without loosening of the implants.Complete rupture of the internal lateral ligament was detected.The patient did not mention a fall.No infection.The surgeon revised the tibial insert (14mm) with a thicker one (17mm) and a suture of the internal lateral ligament has been performed.The surgery has been completed successfully.
Additional Manufacturer Narrative
Batch review performed on 26-jun-2024: lot 2118435: (b)(4) items manufactured and released on 23-feb-2022.Expiration date:2027-02-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.